# SDR 97ZZZM821

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 655223535
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION (C57-306-09 PART 1 OF 2) ON LEFT INBOARD STABILIZING BEAM.  REMOVED AND REPLACED LT, INBOARD BEAM PER OHM 57-41-01.  (M)
